Boundary Stabilization of a Linear Elastodynamic System with Variable Coefficients
MetadataShow full metadata
We consider the boundary stabilization of a linear elastodynamic system, with variables coefficients, by natural feedback. In [5,7]}, Guesmia proved the boundary stabilization of the linear elastodynamic system, with variables coefficients, under restrictive conditions on the shape of the domain and on the data of the problem. Here, we propose using local coordinates in the boundary integrals to obtain stability under conditions that are only geometrical and less restrictive than those in [5,7]. We also extend the boundary stabilization result obtained in .
CitationBey, R., Heminna, A., & Loheac, J. P. (2001). Boundary stabilization of a linear elastodynamic system with variable coefficients. Electronic Journal of Differential Equations, 2001(78), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.